# SDR AT0000479

- Difficulty date: October 11, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N807AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND RIGHT OUTBOARD SEAT TRACK CORRODED BEYOND LIMITS AT BS 200.                   CORRECTIVE ACTION:                   REPLACED SEAT TRACK FROM BS 160 - 230 IAW DC9 SRM 51-30-01, 51-10-04, 51-10-03, AND DC9 MM 53-20-01.
